Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
EricB

What would you do?

Recommended Posts

Just saw my doctor dermotologist today after taking accutane for 5 months. He wants me to take it one more month just to make sure. Well I asked him about my scars and how there is a remedy to apply apple cider vinegar to your face morning and night to help smooth out the scars. He said that he had never heard of anyone doing that but he said he doenst seem to think it could hurt to try even though I am still using accutane. However the post I read on this forum about the vinegar procedure says it is not recommended until 6 months to a year after using accutane just like all other scar procedures. So would you guys try it or not? I mean if my derm gave me the go a head shouldnt it be safe?

Thanks!

Eric

Share this post


Link to post
Share on other sites

apple cider vinegar gave me a rash like condition with hives and everything. I've never been on accutane but I would say don't try it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×